RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2009, Volume 73, Issue 1, Pages 157–176 (Mi izv2666)  

Solutions of a problem of ‘reaction–diffusion’ type with internal transition layers in the case of non-linearity of quadratic type

I. V. Nedelko

M. V. Lomonosov Moscow State University

Abstract: We find conditions under which solutions with internal transition layers are formed in a singularly perturbed parabolic problem of ‘reaction–diffusion’ type and prove the existence of similar stationary solutions.

Keywords: contrast structures, internal transition layer.

DOI: https://doi.org/10.4213/im2666

Full text: PDF file (567 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2009, 73:1, 151–170

Bibliographic databases:

UDC: 517.956
MSC: 35B20, 35B25, 35B30, 35B40, 35B45, 35C20, 35D05, 35J25, 35J60, 35K57, 35K55, 35K60, 35R45
Received: 17.05.2007

Citation: I. V. Nedelko, “Solutions of a problem of ‘reaction–diffusion’ type with internal transition layers in the case of non-linearity of quadratic type”, Izv. RAN. Ser. Mat., 73:1 (2009), 157–176; Izv. Math., 73:1 (2009), 151–170

Citation in format AMSBIB
\Bibitem{Ned09}
\by I.~V.~Nedelko
\paper Solutions of a problem of `reaction--diffusion' type with internal transition layers
in the case of non-linearity of quadratic type
\jour Izv. RAN. Ser. Mat.
\yr 2009
\vol 73
\issue 1
\pages 157--176
\mathnet{http://mi.mathnet.ru/izv2666}
\crossref{https://doi.org/10.4213/im2666}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2503124}
\zmath{https://zbmath.org/?q=an:1177.35026}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009IzMat..73..151N}
\elib{http://elibrary.ru/item.asp?id=20358668}
\transl
\jour Izv. Math.
\yr 2009
\vol 73
\issue 1
\pages 151--170
\crossref{https://doi.org/10.1070/IM2009v073n01ABEH002441}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264628800007}
\elib{http://elibrary.ru/item.asp?id=13613326}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65349149338}


Linking options:
  • http://mi.mathnet.ru/eng/izv2666
  • https://doi.org/10.4213/im2666
  • http://mi.mathnet.ru/eng/izv/v73/i1/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:335
    Full text:105
    References:46
    First page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020